English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonlinear te surface waves in a left-handed material and super lattices wave-guide structure

MPS-Authors
/persons/resource/persons184946

Shabat,  M.M.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Mousa, H., & Shabat, M. (2007). Nonlinear te surface waves in a left-handed material and super lattices wave-guide structure. International Journal of Modern Physics B, 21, 895-906.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0029-9B4A-5
Abstract
There is no abstract available